# SDR QXEA2020071700209

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 8,809 hours, 5,250 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE DETECTOR SOUNDED IN CRUISE. SOURCE UNKNOWN. NO VISIBLE SMOKE. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W E175 AMM TASK 26-14-01-700-801-A. OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED. COULD NOT DUPLICATE. NO PARTS REPLACED.
